# SDR DALA2017071405477

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1560-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RIGHT SIDE PLATE BS 1560 - 1620 HAS AREAS OF CORROSION ON UPPER SURFACE.  CORROSION OUT OF LIMITS IAW SRM. REMOVED AND REPLACED SIDEPLATE IAW DWG, REV B , & SRM.
